Published on 05-11-2018
"anon154598" has authored 69 other posts.
I usually take protonix. I wasn’t taking it for a while and had to get back on it. Whew. IDK what was going on with the stomach. My stomach makes me want to vomit sometimes and it also effects me mentally in a negative way. Making my anxiety and things worse. Would this be in TCM terms a stomach “fire rising”. Or fire or “heat”? It must all have to do with acid. I take zantac 150 mg twice a day too. If there’s a heat it can rise and effect the heart too I would think. Which would cause mental issues.
This post has the following associations:
Issues/Symptoms: acid reflux disease (gerd)
Patterns: stomach fire
Below are the most recent, view all here.
comment by "ChadD" (acupuncturist)
on May 2018
Stomach Fire is certainly one potential pattern. Most of the common ones are found on our GERD treatment page.top Login/Comment
comment by "anon154598"
on May 2018
My Dr. has taken me off one hypertension med and thinks I might have a duodenal ulcer. I might have to get a GI.top Login/Comment
All Content 1999-2023
Chad J. Dupuis / Yin Yang House
Our Policies and Privacy Guidelines
Our Affiliated Clinics